# SDR CA030827006

- Difficulty date: August 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 35,442 hours
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AC WAS INVOLVED IN FIREFIGHTING OPERATIONS. AFTER PICKING UP LOAD OF WATER WITH A 95 PERCENT TORQUE SETTING AC BEGAN A CLIMB. 5 SECONDS INTO CLIMB AT 95 PERCENT TORQUE PILOTS HEARD WHAT WAS DESCRIBED AS A COMPRESSOR STALL AND FELT A SLIGHT KICK IN AIRFRAME. THE NR 1 TORQUE DROPPED TO 20 PERCENT AND FLUCTUATED MOMENTARILY. PILOT THEN REDUCED POWER AND LOWERED BUCKET BACK INTO WATER. ALL INDICATIONS WERE NORMAL.  AC THEN RETURNED TO SERVICE LANDING.  NR 1 ENGINE HAS BEEN REMOVED AND REPLACED.  BOTH FREEWHEEL UNITS HAVE BEEN REMOVED AND REPLACED.  CAUSE OF THE MOMENTARY POWER LOSS, UNKNOWN. FREEWHEEL UNITS WILL BE BROUGHT TO OUR OVERHAUL FACILITY FOR A DOCUMENTED TEARDOWN AND INSPECTION.
